# SDR DALA2021062903532

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 60,810 hours, 7,872 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3320 -HYD- CREW PERFORMED ALTERNATE GEAR EXTENSION DUE TO GREEN HYDRAULIC RSVR LOW ECAM MESSAGE AFTER TAKEOFF. CORRECTIVE ACTION: FOUND PRESSURE RELIEF VALVE 5001JM1 BLEEDING THE RESERVOIR PRESSURE. REPLACED BLEED VALVE.(7762866)
